MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT RC INICELL, PF 6,0, E 6,0, L 12,5; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT RC INICELL, PF 6,0, E 6,0, L 12,5; DENTAL IMPLANT
Model Number 4.23.155
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/31/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Primary stability achieved, no osseointegration.Swelling, inflammation, mobility.The implant was not loaded.Was placed 7 weeks after failure tooth was extracted.Patient has excellent bone.Surgeon guesses there was some residual infection.That's the only thing he can figure.This was not a high risk placement.

Brand Name
ELEMENT RC INICELL, PF 6,0, E 6,0, L 12,5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen, 2540
SZ  2540
MDR Report Key7653803
Report Number3003184527-2018-00675
Device Sequence Number1550785
Product Code DZE
UDI-Device Identifier07640156470734
UDI-Public7640156470734
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093615
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date03/24/2021
Device Model Number4.23.155
Device Lot Number13813
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2018
Initial Report FDA Received Date06/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR